Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 7, NWS New Orleans, LA

January 21, 2016Iberville Parish, Pointe Coupee Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jan 21, 2016, 5:17 PM CST for Iberville Parish, Pointe Coupee Parish, West Baton Rouge Parish, Louisiana. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2016, 5:17 PM CST (23:17 UTC)
Expired
Jan 21, 2016, 5:45 PM CST
In force
28 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Iberville Parish, LA, Pointe Coupee Parish, LA, West Baton Rouge Parish, LA

What was reported inside it

TimeReportWhereRemark
Jan 21, 5:40 PM CSTHAIL 0.75Grosse Tete, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 2:14 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS54 KLIX 212317
SVRLIX
LAC047-077-121-212345-
/O.NEW.KLIX.SV.W.0007.160121T2317Z-160121T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
517 PM CST THU JAN 21 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA...
  CENTRAL IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 545 PM CST

* AT 517 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER GROSSE
  TETE...OR 15 MILES WEST OF PORT ALLEN...MOVING EAST AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PLAQUEMINE...ADDIS...BRUSLY...ROSEDALE...GROSSE TETE...RAMAH AND
  ERWINVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHEASTERN
LOUISIANA.

LAT...LON 3045 9155 3065 9131 3061 9130 3060 9132
      3058 9132 3057 9129 3052 9127 3051 9129
      3050 9127 3038 9123 3036 9124 3034 9123
      3034 9122 3022 9118 3025 9158 3028 9159
      3032 9162
TIME...MOT...LOC 2317Z 249DEG 61KT 3040 9146 

HAIL...1.00IN
WIND...60MPH
 
$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 3:12 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Jan 21, 3:12 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
312 PM CST THU JAN 21 2016

.SYNOPSIS...

AT 2 PM...LOW PRESSURE WAS CENTERED ALONG THE LOUISIANA-TEXAS
BORDER NORTH OF LAKE CHARLES. THE ASSOCIATED WARM FRONT HAS MOVED
NORTH OF OUR AREA TO NEAR INTERSTATE 20. A LINE OF THUNDERSTORMS
EXTENDED FROM ALEXANDRIA TO NEAR LAKE CHARLES...WITH ISOLATED
CONVECTION AHEAD OF THAT LINE. 18Z SOUNDING SHOWED 1500-2500 CAPES
AHEAD OF THE FRONT WITH HELICITIES INCREASING TO NEAR 300 JUST IN
ADVANCE OF THE FRONT. TEMPERATURES HAVE WARMED INTO THE UPPER 60S
TO MID 70S ACROSS THE AREA WITH DEW POINTS IN THE LOWER AND MIDDLE
60S...WHICH IS JUST ADDING FUEL TO THE FIRE. TORNADO WATCH NUMBER
6 IN EFFECT FOR MUCH OF THE AREA UNTIL 10 PM.

&&

.SHORT TERM...

MAIN FORECAST ISSUE IS THE FIRST 12 HOURS OF THE FORECAST PERIOD.
WITH WATCH ALREADY IN EFFECT AND CONVECTION ON THE
RADAR...CATEGORICAL POPS AND MENTION OF SEVERE IS DEFINITELY
WARRENTED. CURRENT MESOSCALE MODELING INDICATES FRONT SHOULD BE
EAST OF THE AREA BY ABOUT 3 AM. MAY BE A LITTLE BIT OF LIGHT RAIN
IN THE WRAP AROUND BEHIND THE FRONT FRIDAY MORNING BEFORE DRYING
OUT.

ONCE THE FRONT CLEARS THE AREA...THE MESSAGE WILL BE MUCH COLDER
WEATHER. ANTICIPATE VERY LITTLE...IF ANY...TEMPERATURE RECOVERY
DURING THE DAY FRIDAY...AS CLOUDY AND BREEZY TO WINDY CONDITIONS
REMAIN. CLOUDS SHOULD GRADUALLY MOVE OUT FRIDAY NIGHT AS THERMAL
TROF EXITS EASTWARD. LOW TEMPERATURES SATURDAY MORNING WILL BE
BELOW FREEZING NORTH HALF...AND APPROACHING THE FREEZING MARK
SOUTH OF LAKE PONTCHARTRAIN. EVEN THOUGH IT WILL BE SUNNY
SATURDAY...TEMPERATURES NOT LIKELY TO GET OUT OF THE 40S ACROSS
THE AREA. SUNDAY MORNING...WITH COLD AND DRY AIR ACROSS THE AREA
AND LIGHT WINDS...WE WILL SEE LOW TEMPERATURES NEAR OR BELOW
FREEZING ACROSS THE SOUTHERN HALF OF THE AREA...AND NEAR HARD
FREEZE CRITERIA ACROSS THE NORTH HALF. HIGHS SUNDAY BETWEEN 50 AND
55. 35

&&

.LONG TERM...

NEXT UPPER TROF MOVING JUST NORTH OF THE AREA MONDAY NIGHT WILL
PUSH A COLD FRONT THROUGH THE AREA. WESTERN AREAS COULD SEE A FEW
SHOWERS MONDAY AFTERNOON...BUT HIGHER CHANCES ARE MONDAY NIGHT
INTO TUESDAY. IMPULSES MOVING THROUGH THE SOUTHWESTERLY UPPER FLOW
OVER THE GULF COULD PROVIDE SOME ISENTROPIC LIFT...MAINLY ACROSS
THE SOUTHERN HALF OF THE AREA LATE TUESDAY AND WEDNESDAY BEFORE
DRIER WEATHER RETURNS.

TEMPERATURE ROLLER COASTER WILL CONTINUE WITH ABOVE NORMAL
TEMPERATURES ON MONDAY...COOLER TUESDAY AND WEDNESDAY...AND NEAR
TO ABOVE NORMAL FOR THURSDAY. BLENDED APPROACH USED FOR MUCH OF
THE EXTENDED FORECAST PERIOD. 35

&&

.AVIATION...

CURRENT TAF PACKAGE IS BEING AMENDED AS NEEDED. TIMING OF THE
SHOWERS AND THUNDERSTORMS IS STILL LOOKING ON TRACK AS SHOWN IN THE
TEMPO GROUPS. AS THE COLD FRONT PASSES...GUSTY WINDS WILL DEVELOP.
MODELS SHOW LOTS OF LOW LEVEL MOISTURE SO WILL HOLD ONTO CLOUDS
THROUGH 18Z/22.

ANSORGE

&&

.MARINE...

WINDS ARE INCREASING THIS AFTERNOON AND WILL MEET SMALL CRAFT
ADVISORY CRITERIA IN MANY AREAS OR HAVE FREQUENT GUSTS ABOVE 21
KNOTS. AS THE FRONT MOVES ACROSS THE AREA TONIGHT...STRONG GUSTY
WINDS WILL DEVELOP BEHIND THE FRONT AS THE WINDS SWITCH FROM THE
SOUTH TO THE WEST. THESE WINDS WILL HAVE FREQUENT GUSTS OVER 34
KNOTS AND THUS THE GALE WARNING HAS BEEN ISSUED AFTER MIDNIGHT
TONIGHT. THIS WILL ALSO CAUSE THE SEAS TO BUILD WITH THE OUTER
WATERS GENERALLY 7-12 FEET. THESE GUSTY WINDS WILL PREVAIL THROUGH
MUCH OF FRIDAY. THE GALE WARNING MAY BE ABLE TO BE LOWERED TO A
SMALL CRAFT ADVISORY AS WINDS SUBSIDE ON SATURDAY. AS HIGH PRESSURE
MOVES INTO THE AREA ON SUNDAY...WAVES WILL ALSO SUBSIDE.

THE START OF NEXT WEEK WILL HAVE WINDS APPROACH 15 KNOTS IN THE
OUTER WATERS...THOUGH ONLY FOR A SHORT PERIOD OF TIME. THE NEXT
WEATHER SYSTEM WILL APPROACH AND CAUSE WINDS TO INCREASE BY LATE
TUESDAY INTO WEDNESDAY WHEN EXERCISE CAUTION OR SMALL CRAFT ADVISORY
MAY BE POSSIBLE.

ANSORGE

&&

.DECISION SUPPORT...

DSS CODE...ORANGE...ENHANCED RISK OF SEVERE WEATHER THIS
           AFTERNOON AND TONIGHT.
DEPLOYED...NONE.
ACTIVATION...SEVERE WEATHER OPERATIONS.
ACTIVITIES...RIVER FLOODING. SEVERE THUNDERSTORM POTENTIAL
             THROUGH TONIGHT.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  40  42  27  45 /  80  40  10   0
BTR  42  46  30  48 /  80  20  10   0
ASD  45  48  29  47 / 100  20  10   0
MSY  44  48  33  48 /  90  10  10   0
GPT  47  48  30  47 / 100  10  10   0
PQL  48  49  31  47 / 100  20  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ530-532-
     534-536-538-550-552-555-557-570-572-575-577.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY FOR
     GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

     DENSE FOG ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR GMZ530-534-
     538.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ532-534-
     536-538-550-552-555-557-570-572-575-577.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY FOR
     GMZ532-534-536-538-550-552-555-557-570-572-575-577.

     DENSE FOG ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR GMZ534-538.

&&
Hazardous weather outlook, Jan 21, 2:45 PM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
245 PM CST THU JAN 21 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-220845-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
245 PM CST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE WEATHER ACROSS SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI THIS AFTERNOON AND TONIGHT. A
TORNADO WATCH IS IN EFFECT FOR MUCH OF THE AREA WEST OF INTERSTATE
59 THROUGH 10 PM THIS EVENING.

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN LOUISIANA
AND CENTRAL MISSISSIPPI TONIGHT. THE ASSOCIATED COLD FRONT WILL
MOVE THROUGH THE AREA OVERNIGHT TONIGHT. SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND A
FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. A LINE OF
THUNDERSTORMS WILL DEVELOP IN ADVANCE OF THE COLD FRONT...
REACHING THE BATON ROUGE AND MCCOMB AREAS BY 6 PM...THE HAMMOND
AND HOUMA AREAS BETWEEN 6 PM AND 10 PM...THE NEW ORLEANS AREA
BETWEEN 8 PM AND MIDNIGHT...AND THE MISSISSIPPI COAST BETWEEN 10
PM AND 2 AM. DAMAGING WINDS AND HAIL WILL BE THE MAIN
THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE.

SMALL CRAFT ADVISORIES WILL BE IN EFFECT UNTIL MIDNIGHT OVER ALL
COASTAL WATERS. THE SMALL CRAFT ADVISORIES WILL BE REPLACED BY A
GALE WARNING STARTING AT MIDNIGHT TONIGHT THROUGH EARLY FRIDAY.

FLOOD WARNINGS REMAIN IN EFFECT FOR MUCH OF THE MISSISSIPPI RIVER
AND PARTS OF THE LOWER ATCHAFALAYA RIVER. PLEASE REFER TO THE
LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GALE WARNINGS WILL REMAIN IN EFFECT FOR ALL COASTAL WATERS FRIDAY
AND FRIDAY NIGHT.

OTHERWISE...THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

In the hours before

Local storm report, Jan 21, 5:01 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
501 PM CST THU JAN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 N ZACHARY             30.72N 91.15W
01/21/2016  E1.00 INCH       EAST FELICIANA     LA   TRAINED SPOTTER

&&

FZEIGLER
Local storm report, Jan 21, 5:07 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 PM CST THU JAN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     LOTTIE                  30.56N 91.64W
01/21/2016                   POINTE COUPEE      LA   EMERGENCY MNGR

            TREE REPORTED BLOWN DOWN ONTO EASTBOUND SIDE OF US
            HIGHWAY 190 ON THE FOUR MILE BRIDGE NEAR LOTTIE.

&&

BWAGNER

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 4:56 AM CSTDense Fog AdvisoryLIXSaint Bernard, Saint John the Baptist4 hr
Jan 21, 5:10 AM CSTMarine Dense Fog AdvisoryLIX4 hr
Jan 21, 9:47 AM CSTGale WarningLIX47 hr
Jan 21, 11:36 AM CSTMarine Dense Fog AdvisoryLIX3 hr
Jan 21, 3:26 PM CSTSpecial Marine WarningLIX34 min
Jan 21, 3:28 PM CSTSpecial Marine WarningLIX2 hr
Jan 21, 4:06 PM CSTSpecial Marine WarningLIX24 min
Jan 21, 4:09 PM CSTTornado WarningLIXIberville, Pointe Coupee, West Baton Rouge51 min
Jan 21, 4:18 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana42 min
Jan 21, 4:22 PM CSTTornado WarningLIXPointe Coupee, West Feliciana38 min
Jan 21, 4:38 PM CSTTornado WarningLIXPlaquemines37 min
Jan 21, 4:47 PM CSTTornado WarningLIXEast Baton Rouge, East Feliciana43 min
Jan 21, 4:54 PM CSTSevere Thunderstorm WarningLIXEast Feliciana, West Feliciana51 min
Jan 21, 5:19 PM CSTSpecial Marine WarningLIX56 min
Jan 21, 5:25 PM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa35 min
Jan 21, 5:29 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston, West Baton Rouge46 min
Jan 21, 5:33 PM CSTSpecial Marine WarningLIX27 min
Jan 21, 5:43 PM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa62 min
Jan 21, 5:44 PM CSTSpecial Marine WarningLIX31 min
Jan 21, 5:52 PM CSTTornado WarningLIXTangipahoa, Washington23 min
Jan 21, 5:54 PM CSTSevere Thunderstorm WarningLIXLivingston, Saint Helena51 min
Jan 21, 5:56 PM CSTTornado WarningLIXTangipahoa34 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.